Quick search
Go!

ON PAIRWISE s-COMPACT SPACES


AJOY MUKHARJEE 1, ARUP ROY CHOUDHURY 2 AND M. K. BOSE 3
1. Department of Mathematics, St. Joseph's College, Darjeeling, W. Bengal- 734 104, INDIA
e-mail: ajoyjee@gmail.com
2. Department of Mathematics, Malda College, Malda, W. Bengal- 732 101, INDIA
e-mail: roychoudhuryarup@yahoo.co.in
3. Department of Mathematics, University of North Bengal, Siliguri, W. Bengal- 734 013, INDIA
e-mail: manojkumarbose@yahoo.com

Issue:

SSRSMI, Number 2, Volume XXVI

Section:

Volume 26, Number 2

Abstract:

We introduce and study the notion of pairwise s-compact spaces in bitopological spaces. The notion of pairwise s-compactness is stronger than the notion of pairwise compactness.

Keywords:

Pairwise s-cover, pairwise s-compact, natural, (∗)open function, (∗)continuous function.

Code [ID]:

SSRSMI201602V26S01A0011 [0004504]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu